Annals of the New York Academy of Sciences

Cover image for Annals of the New York Academy of Sciences

September 1995

Volume 767 Papers on General Topology & Applications

Pages ix–ix, 1–240

  1. Preface

    1. Top of page
    2. Preface
    1. Preface (page ix)

      ROBERT BUCK, ELISE GRABNER, GARY GRABNER, MOHAMMAD ISMAIL, WILLIAM LINDGREN and ANDRZEJ SZYMANSKI

      Article first published online: 27 DEC 2006 | DOI: 10.1111/j.1749-6632.1995.tb55888.x

    1. Some Old and Some New Results on Combinatorial Properties of Fixed-point Free Maps (pages 1–16)

      ALEKSANDER BLSASZCZYK and JOHANNES VERMEER

      Article first published online: 27 DEC 2006 | DOI: 10.1111/j.1749-6632.1995.tb55889.x

    2. Resolvability in Topology and in Topological Groups (pages 17–27)

      W. W. COMFORT, OSCAR MASAVEU and HAO ZHOU

      Article first published online: 27 DEC 2006 | DOI: 10.1111/j.1749-6632.1995.tb55890.x

    3. On Hausdorff Spaces via Topological Ideals and I-irresolute Functions (pages 28–38)

      JULIAN DONTCHEV

      Article first published online: 27 DEC 2006 | DOI: 10.1111/j.1749-6632.1995.tb55891.x

    4. A Note on Distal Functions (pages 39–44)

      M. FILALI

      Article first published online: 27 DEC 2006 | DOI: 10.1111/j.1749-6632.1995.tb55892.x

    5. Tychonoff Poset Structures and Auxiliary Relations (pages 45–61)

      R. C. FLAGG and R. D. KOPPERMAN

      Article first published online: 27 DEC 2006 | DOI: 10.1111/j.1749-6632.1995.tb55893.x

    6. The Space of Maximal Complete Subgraphs of a Graph (pages 62–72)

      LOUIS M. FRIEDLER and HAROLD W. MARTIN

      Article first published online: 27 DEC 2006 | DOI: 10.1111/j.1749-6632.1995.tb55894.x

    7. Recent Results on the Algebraic Structure of βS (pages 73–84)

      NEIL HINDMAN

      Article first published online: 27 DEC 2006 | DOI: 10.1111/j.1749-6632.1995.tb55895.x

    8. B-spaces (pages 85–91)

      H. H. HUNG

      Article first published online: 27 DEC 2006 | DOI: 10.1111/j.1749-6632.1995.tb55896.x

    9. Uniform Separation and a Theorem of Katětov (pages 92–96)

      GERALD ITZKOWITZ

      Article first published online: 27 DEC 2006 | DOI: 10.1111/j.1749-6632.1995.tb55897.x

    10. On Completions of Filter Spaces (pages 97–107)

      D. C. KENT and NANDITA RATH

      Article first published online: 27 DEC 2006 | DOI: 10.1111/j.1749-6632.1995.tb55898.x

    11. On Some Homogeneous Extremally Disconnected Spaces (pages 108–114)

      W. F. LINDGREN and A. SZYMANSKI

      Article first published online: 27 DEC 2006 | DOI: 10.1111/j.1749-6632.1995.tb55899.x

    12. Connectednesses and Disconnectednesses (pages 115–139)

      HARRIET LORD

      Article first published online: 27 DEC 2006 | DOI: 10.1111/j.1749-6632.1995.tb55900.x

    13. Topological Nearrings on the Euclidean Plane (pages 140–152)

      K. D. MAGILL JR.

      Article first published online: 27 DEC 2006 | DOI: 10.1111/j.1749-6632.1995.tb55901.x

    14. Inverse Compactness Versus Compactness (pages 153–160)

      VIACHESLAV I. MALYKHIN and MICHAEL V. MATVEEV

      Article first published online: 27 DEC 2006 | DOI: 10.1111/j.1749-6632.1995.tb55902.x

    15. Is Ω*– {u} Absolutely Countably Compact? (page 161)

      JAN VAN MILL and JERRY E. VAUGHAN

      Article first published online: 27 DEC 2006 | DOI: 10.1111/j.1749-6632.1995.tb55903.x

    16. The Uniformizable Spaces Are Generated by the Real Numbers (pages 165–167)

      ARNOLD OOSTRAV

      Article first published online: 27 DEC 2006 | DOI: 10.1111/j.1749-6632.1995.tb55904.x

    17. Maximal Feebly Compact Expansions (pages 168–187)

      JACK R. PORTER, ROBERT M. STEPHENSON JR. and R. GRANT WOODS

      Article first published online: 27 DEC 2006 | DOI: 10.1111/j.1749-6632.1995.tb55905.x

    18. Cardinality and Structure of Semilattices of Ordered Compactifications (pages 188–193)

      DOUGLAS D. MOONEY and THOMAS A. RICHMOND

      Article first published online: 27 DEC 2006 | DOI: 10.1111/j.1749-6632.1995.tb55906.x

    19. A Note on Ordered Power Associative (Topological) Groupoids (pages 194–199)

      DESMOND ROBBIE

      Article first published online: 27 DEC 2006 | DOI: 10.1111/j.1749-6632.1995.tb55907.x

    20. Duality between Locally m-Convex Algebras and Completely Regular Spaces (pages 200–209)

      DOMENICO ROSA

      Article first published online: 27 DEC 2006 | DOI: 10.1111/j.1749-6632.1995.tb55908.x

    21. A Filtration of the Space ��= Q ∩ [0,1] (pages 210–216)

      CARLOS RUIZ, JOAQUIN LUNA and ALVARO DUQUE

      Article first published online: 27 DEC 2006 | DOI: 10.1111/j.1749-6632.1995.tb55909.x

    22. Linearly Ordered Topologies and Quasi-metrization (pages 217–227)

      SERGIO SALBANY

      Article first published online: 27 DEC 2006 | DOI: 10.1111/j.1749-6632.1995.tb55910.x

    23. A Note on Locally ℰτ-compact Spaces (pages 228–240)

      A.P. ŠKOSTAK and M.V. GVAZAVA

      Article first published online: 27 DEC 2006 | DOI: 10.1111/j.1749-6632.1995.tb55911.x

SEARCH

SEARCH BY CITATION